# SDR AALA2009030900564

- Difficulty date: March 9, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 29,367 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FORWARD OVERHEAD AISLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP IN FORWARD OVERHAED AISLE EMERGENCY EXIT LIGHT.
